Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 582731, 5 pages
http://dx.doi.org/10.1155/2015/582731
Research Article

Ordering Properties of the First Eigenvector of Certain Similarity Matrices

GION, University of Groningen, Grote Rozenstraat 3, 9712 TG Groningen, Netherlands

Received 21 July 2015; Revised 24 October 2015; Accepted 1 November 2015

Academic Editor: Niansheng Tang

Copyright © 2015 Matthijs J. Warrens and Alexandra de Raadt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthijs J. Warrens and Alexandra de Raadt, “Ordering Properties of the First Eigenvector of Certain Similarity Matrices,” Journal of Mathematics, vol. 2015, Article ID 582731, 5 pages, 2015. https://doi.org/10.1155/2015/582731.